Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic behavior of perturbed autonomous linear functional differential equations
HTML articles powered by AMS MathViewer

by Richard B. Evans PDF
Proc. Amer. Math. Soc. 48 (1975), 351-357 Request permission

Abstract:

It is shown that certain autonomous linear functional differential equations and their perturbations satisfy a generalized type of asymptotic equivalence. An example is given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20
  • Retrieve articles in all journals with MSC: 34K20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 351-357
  • MSC: Primary 34K20
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0369865-1
  • MathSciNet review: 0369865